Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :11 Issue : 1 1984      Add To Cart                                                                    Download

On common fixed-point theorems for a pair of mappings

Auther : JAGADISH ACHARI

Science College, Nanded 431 602, Maharashtra, India

 

ABSTRACT

 

Some fixed-point theorems for a pair of a class of mappings involving four points of the space under consideration have been proved.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55210

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law